# SDR DALA2024060805880

- Difficulty date: June 6, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 72,332 hours, 23,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5810, EXIT ROW SIGN FELL OFF AT LANDING NEAR ROW 40. CORRECTIVE ACTION: SECURED IN-PLACE. (LP 5910560)
